# SDR DALA2018031301682

- Difficulty date: March 9, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 36,614 hours, 25,092 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUT OF PLACE INFLATION CABLE PIN WAS ALSO MISSING VALVE LOCK PIN ON L1 DOOR SLIDE.  THE DOOR SLIDE WAS REMOVED AND REPLACED IAW AMM 25-61-01.
